# SDR DALA2024060405771

- Difficulty date: June 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,837 hours, 40,282 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: UNKNOWN
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 9546 -DIV/IFSD/DE- THE FLIGHT CREW NOTED THAT THE #1 ENGINE STALLED MULTIPLE TIMES IN FLIGHT WHICH RESULTED IN A "LT ENG SYS FAIL" MESSAGE. FLIGHT CREW SHUT DOWN THE ENGINE PER THE QRH, THEY DECLARED EMERGENCY WITH ATC, AND DIVERTED THE AIRCRAFT TO LAND AT ORD. CORRECTIVE ACTION: ENGINE ENGINE WAS FOUND TO HAVE OUT-OF-LIMITS DAMAGE TO THE HIGH-PRESSURE COMPRESSOR AND WAS REPLACED. (LP #5937360)
